MathSciNet Relay Station
MathSciNet bibliographic data
MR1149874 (93a:20061) 20F50 (20E05 20F05)
Ivanov, Sergei V. On the Burnside problem on periodic groups. Bull. Amer. Math. Soc. (N.S.) 27 (1992), no. 2, 257–260.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement